# SDR RAIA00110005

- Difficulty date: October 14, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145119
- Aircraft time: 6,319 hours, 5,401 cycles
- Engine: Allsn AE3007A
- Engine time: 3,878 hours, 3,382 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 311257
- Condition: Failed
- Location: Rt Engine
- Part time: 3,878 hours, 3,382 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

5292-ITH-RIGHT ENGINE FAILED AND AUTO SHUTDOWN ON LANDING ROLL-OUT AT 72% REVERSE THRUST. MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE RIGHT ENGINE
